| Model Number |
FX7010SWC |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/23/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx7010swc was removed on (b)(6) 2018 due to loss of osseointegration 1 year after implantation.The patient has no significant medical history.The doctor noted periodontal disease during explantation.The patient required another surgical intervention to recover.